Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A new special form of the linear element of a surface

Author: Jesse Douglas
Journal: Trans. Amer. Math. Soc. 48 (1940), 101-116
MSC: Primary 53.0X
MathSciNet review: 0002242
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kasner, A characteristic property of isothermal systems of curves, Mathematische Annalen, vol. 59 (1904), pp. 352-354. MR 1511272
  • [2] J. Douglas, A criterion for the conformal equivalence of a Riemann space to a euclidean space, these Transactions, vol. 27 (1925), pp. 299-306. MR 1501314
  • [3] J. Radon, Kurvennetze auf Flächen und im Raume von Riemann, Abhandlungen aus dem mathematischen Seminar der Hamburgischen Universität, vol. 5 (1927), pp. 45-53.
  • [4] C. H. Rowe, On certain systems of curves in Riemannian space, Journal de Mathématiques Pures et Appliquées, vol. 12 (1933), pp. 283-308.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society